# SDR DALA2024092509405

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8114, AFT SERVICE DOOR LOWER SCUFF PLATE HOLE 5 OUTER LOWER HAS CORROSION. PIC ATTACHED. AA 5331-01297-02B. CORRECTIVE ACTION: REMOVED CORROSION BY COUNTERSINKING TO DIAMETER OF 0.346 INCHES PER TASK CARD 5331-01297-02B. (LP 0572469)
